×

zbMATH — the first resource for mathematics

Real zeros of an even trigonometric polynomial. (English. Russian original) Zbl 0658.42001
Math. Notes 43, No. 3, 192-193 (1988); translation from Mat. Zametki 43, No. 3, 334-336 (1988).
See the review in Zbl 0643.42002.
MSC:
42A05 Trigonometric polynomials, inequalities, extremal problems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. B. Stechkin, ?Approximation of continuous periodic functions by Favard sums,? Tr. Mat. Inst. Akad. Nauk SSSR,109, 26-34 (1971). · Zbl 0246.42001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.